Quasipure injective torsion-free Abelian groups
Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 93-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_3_a11,
author = {A. R. Chekhlov},
title = {Quasipure injective torsion-free {Abelian} groups},
journal = {Matemati\v{c}eskie zametki},
pages = {93--99},
year = {1989},
volume = {46},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a11/}
}
A. R. Chekhlov. Quasipure injective torsion-free Abelian groups. Matematičeskie zametki, Tome 46 (1989) no. 3, pp. 93-99. http://geodesic.mathdoc.fr/item/MZM_1989_46_3_a11/